MathSciNet Relay Station
MathSciNet bibliographic data
MR2377577 33C20 (33F10)
Guillera, Jesús Hypergeometric identities for 10 extended Ramanujan-type series. Ramanujan J. 15 (2008), no. 2, 219–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement